Exposed to Loud Sudden Noise: Can I Take NAC in Addition to Magnesium?

Discussion in 'Support' started by Stacey427, Oct 15, 2015.

tinnitus forum
    1. Stacey427
      Alienated

      Stacey427 Member

      Location:
      Australia
      Tinnitus Since:
      August 2014
      Quick question.

      Walking along the beautiful country side this detention, bomb. Harley Davidson motorcycle goes past. Metres from me, no time to cover ears.

      Got home took x2 500mgs of magnesium. Wondering if I should add some NAC to this?

      Can you take NAC with such a high dose of magnesium (x1000mgs) is that safe? For any health reasons, not just ears. Thanks!
       
    2. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      Location:
      New York
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Noise / Possible Medication
      Yes and yes and yes. Totally safe.
       
      • Like Like x 1
    3. Stacey427
      Alienated

      Stacey427 Member

      Location:
      Australia
      Tinnitus Since:
      August 2014
      Thank you!

      I took approx 400mg or so of NAC last night, should I take anymore?

      One ear feels slightly stuffy:(
       
    4. After noise exposure, I take 600mg x 3 of NAC for a few days. Otherwise, I have been taking 600 mg daily (along with 400 mg of magnesium). As with most other people here, I am not a doctor, but I have had no adverse effects that I can attribute to doing that.
       
    5. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      Location:
      New York
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Noise / Possible Medication
      I take 1800 mg daily and about 800 mg magnesium. No issues really, maybe a slight laxitive effect from the magnesium but I don't mind.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.